# SDR MALA975276

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3118, DID AN AIR TURN BACK TO DTW DUE TO GEAR UNSAFE LIGHT NOT EXTINGUISHING AFTER GEAR RETRACTION.  MAINTENANCE DE-ICED, CLEANED, LUBED AND INSPECTED GEAR.  PERFORMED FUNCTIONAL CHECK.  ALL CHECKS GOOD.  (M)
